The best thing to do is let your doc. know whats going on.
Most SSRI's take 3-4 weeks for full effect. If you are experiencing migraine headaches I would definitely call the doc.
Sure you don't have a sinus infection, or blurred vision? both will cause headaches.

Just an FYI - write down any and all information of meds you are on as well as herbal remedy's, teas, vitamins, supplements, and doses. Might be something that is interacting causing the headaches.

Here a good site to see what others have experienced with the med. http://www.askapatient.com
This is the section on Celexa
http://www.askapatient.com/viewrating.asp?drug=20822&name=CELEXA

Also this site RX List, has black box information " the insert you get with the boxed version which is written in size 2 font"
http://www.rxlist.com/cgi/generic/citalo_ad.htm
Good luck



Edited by GateKPR4 (12/24/07 07:36 AM)
_________________________
I'm a normal person dealing with abnormal experiences.
The greatest discoveries we will find within ourselves.
Ricky
__m_τΏτ_m__
|| || || || || || |